Kodai Mathematical Seminar Reports

The structure of bivariate Poisson distribution

Kazutomo Kawamura

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep. Volume 25, Number 2 (1973), 246-256.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138846776

Digital Object Identifier
doi:10.2996/kmj/1138846776

Mathematical Reviews number (MathSciNet)
MR0326800

Zentralblatt MATH identifier
0266.60004

Subjects
Primary: 60E05: Distributions: general theory

Citation

Kawamura, Kazutomo. The structure of bivariate Poisson distribution. Kodai Math. Sem. Rep. 25 (1973), no. 2, 246--256. doi:10.2996/kmj/1138846776. https://projecteuclid.org/euclid.kmj/1138846776.


Export citation

References

  • [1] FELLER, W., An introduction to probability theory and its applications, Vol. 1. sec. ed. 6th print (1961).
  • [2] GNEDENKO, B. V., AND A. N. KOLMOGOROV, Limit distribution for sums of in dependent random variables. Addison-Wesley Publishing Company, Inc.(1954). (translated from the Russian and annotated.)
  • [3] KENDALL, M. G., AND A. STUART, The advanced theory of statistics, vol. 1 Distribution theory, second ed. Cffin (1963).
  • [4] WISHART, J., Cumulants of multivaate multinomial distributions. Biometrik 36 (1949), 47-58.